So I have been on oxycontin and pvrcacets for a few months now. In hindsight my horrid pain in March was connected to what is happening now. Which is that somewhere throughout all the treatments my spine was fractured in several places while getting on and off the horrible rock hard tables for radiation, tests, etc.
Anyway, the pain killers have been very helpful in controlling the level of pain BUT the side effects are horrid. The most obvious and painful is the dreaded constipation. So I of course have been given all sorts of other oxtail meds to counter act that problem. But then they present another problem, by flipping me the other way.
So by early last week, I decided I'd had enough. I was going to begin the process of cutting back to see if that would help my overall depressed mood and aches and pains. I mean being on a narcotic means you walk around like a freaking zombie, half awake and half asleep, can't process information very well and generally get depressed with your inability to do much of anything.
So now, I guess I'm having withdrawals, headaches, don't feel well, still bloating and gassy, hot flashes, you name it. Has anyone gone through this and can you give me any tips. I am being careful to go down very slowly. Any ideas???